Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Pseudis, "The Paradoxical Frog."

S. W. Garman
The American Naturalist
Vol. 11, No. 10 (Oct., 1877), pp. 587-591
Stable URL: http://www.jstor.org/stable/2447862
Page Count: 5
Subjects: Biological Sciences Ecology & Evolutionary Biology
  • Download PDF
  • Add to My Lists
  • Cite this Item
Pseudis, "The Paradoxical Frog."
We're having trouble loading this content. Download PDF instead.